# SDR CALA2025021002269

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 128,189 hours, 19,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200008912ATS
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

30R EXIT ROW PLASTIC NOT SECURED BRACKET FOR LENS COVER IS DAMAGED. INSTALLED TAPE TO SECURE IN PLACES WAITING ON ECRA FOR SIGN OFF. PICTURES ADDED COMPLIED WITH ECRA 3351-01489 PART 1 AND 2 INITIATED DIP TO COMPLY WITH PART 3 IN 3 FLIGHT CYCLES OK TO CARRY FOR PERMANENT REPAIR WITHIN 3 FLT CYCLES PER ECRA 3351-01489, WILL REQUIRE REPETITIVE INSPECTION PRIOR TO EACH DEPT.  QC REVIEWED RECORDS  REMOVED AND REPLACED EXIT SIGN AT ROW 30 RH SIDE REF AMM 33-51-01 OPS TEST GOOD.
